# SDR C2XA03BT065

- Difficulty date: June 5, 2003
- Submitted: June 6, 2003
- Operation: Air carrier
- Aircraft: N16954
- Make and model: Emb EMB-145LR
- Aircraft serial: 145072
- Aircraft time: 11,348 hours, 8,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, NR 2 AIR CONDITIONING PACK PRODUCES SMOKE AND BURNING ODOR AFTER A FEW MINUTES OF OPERATION.  MAINTENANCE INSPECTED AND PLACED SYSTEM ON MEL, AIRCRAFT RELEASED IAW MEL 21-51-00, UNDER PLACARD NUMBER 024810.  AIRCRAFT RETURNED ON FLIGHT 2433 LATER IN THE DAY AND MAINTENANCE PERFORMED OPERATIONAL CHECK OF THE NR 2 AIR CONDITIONING PACK COOLING SYSTEM IAW EMB145 AMM 21-50-00.  OPS CHECKED GOOD, NO SMOKE OR BURNING ODOR NOTED.  MEL CLEARED AND AIRCRAFT RELEASED FOR SERVICE.
